# SDR SWIA200515768

- Difficulty date: October 22, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 6,099 hours, 4,736 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILER FAULT.  REPLACED OUTBOARD GROUND SPOILER MANIFOLD IAW 27-63-05, NR 1 SECU IAW 27-61-05 AND RIGHT OUTBOARD SPOILER GROUND PROX SENSOR IAW 23-60-00.  OPERATIONAL TEST GOOD.
